Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Chemotherapy Side Effects

My sister's lot of hair is falling day by day. Her age is 23. She thinks that she have cancer that's why her hair is falling. Is this true? Does hair fall is symptoms of cancer? Please tell.

My sister's lot of hair is falling day by day. Her age is 23. She thinks that she have cancer that's why her hair is ...
Hair loss is not a symptom of cancer, however people who have cancer and undergo chemotherapy can lose hair due to the effect of therapy. Other general reasons for Hair loss are Anemia, Thyroid, PCOS, Hormonal imbalalnce, Iron deficiency, stress, family history, chemical treatments of hair, use of contraceptive pills and after high grade fevers like malaria, typhoid and jaundice.
3 people found this helpful
Submit FeedbackFeedback

Does cancer show on cbc test. Can you have cancer if your cbc test came back normal?

Cbc shows only blood cancer. Othere cancers we do cbc to know effect of chemotherapy on blood cells.
1 person found this helpful
Submit FeedbackFeedback

How effective is taxol and carboplatin, As palliative chemotherapy for a recurrence of cervical cancer after concurrent chemo-radiation before 8 years?

Hello, Treatment options in recurrent cervical cancer is very limited. The management mainly depends on the primary treatment received and the site and extent of recurrence. In your case as the patient had already received chemoradiation, so in case of recurrence the only viable option remains is of carboplatin or cisplatin based chemotherapy. Despite treatment, the prognosis is guarded.
Submit FeedbackFeedback

Dear doctors i'm male unmarried age-31. Very low level of testosterone can cause prostate cancer? Is it the truth?

Dear doctors
i'm male unmarried age-31.
Very low level of testosterone can cause prostate cancer? Is it the truth?
No. Its the other way. Men with testicular cancer can present with low testosterone at the time of diagnosis, or can experience a decrease in testosterone as a side effect of surgery or chemotherapy.
1 person found this helpful
Submit FeedbackFeedback

I am 42 years old. I have been a hour patient and taking zyloric 300 mg continuously from the past 3 months. However, since last 15-20 days, I have been suffering from a burning sensation on top of my right feet. No problem on the heel. When I press my feet, I don't get any burning sensation or pain. But, when I try stretching my ankle I get a pain on the ankle joint. If I rub my heels for cleaning the skin, the upper part of the feet feels like rubbing against some wound. On the advise of my gout doc, I checked with a neurologist. He did some test and found nothing wrong with my nerves. He told me that it could be due to wearing tight shoes and gave me medication to reduce nerve irritation. Since last 10 days I am having his medicine. But, till now I haven't got any relief and the problem is still persisting. Two months back, I did a full body checkup and everything was normal except for my ldl cholesterol. Though I started cycling after that till this problem started. Could anyone guide me please.

I am 42 years old. I have been a hour patient and taking zyloric 300 mg continuously from the past 3 months. However,...
Feet burning sensation a burning sensation in your feet may be caused by nerve damage in the legs, also called neuropathy. Although many medical conditions can cause burning feet, diabetesis the most common. Most burning feet treatments focus on preventing further nerve damage and reducing pain. Causes of burning feet most often, neuropathy is the cause of burning feet. Damaged nerve fibers are more likely to become overactive and misfire. The damaged nerves send pain signals to the brain even though there is no wound. In most people with neuropathy, the leg nerves become damaged first. These people often have tingling and numbness in the feet as well. Many people complain that their feet are overly sensitive to touch (hyperesthesia) and can have varying degrees of burning pain. It can range from mild to disabling. Diabetes and alcohol abuse are by far the most common causes of neuropathy in the legs. Many other conditions can cause neuropathy or a burning sensation in the feet: besides neuropathy, infections and inflammation of the feet can also cause a burning sensation. The most common of these is athlete's foot, an infection of the skin caused by fungus. Peripheral artery disease (pad) also commonly causes burning feet. The poor circulation of blood to the feet may frequently cause pain, tingling, and burning feet, especially while walking. •chronic kidney disease (uremia) •small fiber neuropathy •vitamin deficiency (vitamin b12, folate, and occasionally vitamin b6) •alcohol abuse •low thyroid hormone levels (hypothyroidism) •lyme disease •hiv/aids •amyloid polyneuropathy •drug side effects, including chemotherapy drugs, vitamin b6 overdose, hiv medicines, amiodarone, isoniazid, metformin, and others •erythromelalgia •heavy metal poisoning (lead, mercury, arsenic) •vasculitis (inflammation of bloodvessels) •sarcoidosis •guillain-barre syndrome (gbs) •chronic inflammatory demyelinating polyneuropathy (cidp) •always use the footwear of proper fitting and which is comfortable. •always use socks. Never use shoes without socks. •after a long day work, it is advisable to stretch and also to ice your feet. •provide rest to your feet as much as you can. •avoid the use of alcohol or any narcotic items. •acupuncture or magnetic therapy shall be done whenever possible to keep the nerves active. •follow all the instructions as given by the doctor.
1 person found this helpful
Submit FeedbackFeedback

I have burning sensation in the sole of my feet. I am taking methotrexate 7.5 mg per week and lefra 10 every day for my rheumatoid arthritis, since 1.5 months. I am not diabetic. Have hypothyroidism, take thyronorm 25. Foot sole has become thin in the last one month. Washing and soaking in water gives relief. I have lots of sweating too and drink much more water than before. My age is 57 yrs. Please advise what is the cause and cure for this problem. Thanks.

I have burning sensation in the sole of my feet. I am taking methotrexate 7.5 mg per week and lefra 10 every day for ...
A burning sensation in your feet may be caused by nerve damage in the legs, also called neuropathy. Although many medical conditions can cause burning feet, diabetesis the most common. Most burning feet treatments focus on preventing further nerve damage and reducing pain. Causes of burning feet most often, neuropathy is the cause of burning feet. Damaged nerve fibers are more likely to become overactive and misfire. The damaged nerves send pain signals to the brain even though there is no wound. In most people with neuropathy, the leg nerves become damaged first. These people often have tingling and numbness in the feet as well. Many people complain that their feet are overly sensitive to touch (hyperesthesia) and can have varying degrees of burning pain. It can range from mild to disabling. Diabetes and alcohol abuse are by far the most common causes of neuropathy in the legs. Many other conditions can cause neuropathy or a burning sensation in the feet: besides neuropathy, infections and inflammation of the feet can also cause a burning sensation. The most common of these is athlete's foot, an infection of the skin caused by fungus. Peripheral artery disease (pad) also commonly causes burning feet. The poor circulation of blood to the feet may frequently cause pain, tingling, and burning feet, especially while walking. •chronic kidney disease (uremia) •small fiber neuropathy •vitamin deficiency (vitamin b12, folate, and occasionally vitamin b6) •alcohol abuse •low thyroid hormone levels (hypothyroidism) •lyme disease •hiv/aids •amyloid polyneuropathy •drug side effects, including chemotherapy drugs, vitamin b6 overdose, hiv medicines, amiodarone, isoniazid, metformin, and others •erythromelalgia •heavy metal poisoning (lead, mercury, arsenic) •vasculitis (inflammation of bloodvessels) •sarcoidosis •guillain-barre syndrome (gbs) •chronic inflammatory demyelinating polyneuropathy (cidp) •always use the footwear of proper fitting and which is comfortable. •always use socks. Never use shoes without socks. •after a long day work, it is advisable to stretch and also to ice your feet. •provide rest to your feet as much as you can. •avoid the use of alcohol or any narcotic items. •acupuncture or magnetic therapy shall be done whenever possible to keep the nerves active. •follow all the instructions as given by the doctor.
Submit FeedbackFeedback

I am a lupus patient taking omnacortil 10 mg daily. I have also undergone chemotherapy. I am having too much unwanted facial hair. Can I undergo laser hair removal?

I am a lupus patient taking omnacortil 10 mg daily. I have also undergone chemotherapy. I am having too much unwanted...
Yes. Undergo laser hair removal therapy. Otherwise, few creams also available. Contact me by direct online consultation for treatment by sending photos.
Submit FeedbackFeedback

My mother was underwent an operation due to cancer, after 1 week they are asking to do chemotherapy, is it necessary to do immediately? Will the patient can tolerate the pain?

It is necessary treatment. Better take homoeopathic medicine side by side to reduce the side effects of chemotherapy.
Submit FeedbackFeedback